Publicacións nas que colabora con Jorge Juan Betancor Pérez (8)

2007

  1. Convolution operators on Schwartz spaces for Chébli-Trimèche hypergroups

    Rocky Mountain Journal of Mathematics, Vol. 37, Núm. 3, pp. 723-761

2006

  1. Distributional Chébli-Trimèche transforms

    Journal of Mathematical Analysis and Applications, Vol. 313, Núm. 2, pp. 537-550

2004

  1. Hypoelliptic Jacobi convolution operators on Schwartz distributions

    Positivity, Vol. 8, Núm. 4, pp. 407-422

  2. Hypercyclic and chaotic convolution operators on chébli-trimèche hypergroups

    Rocky Mountain Journal of Mathematics, Vol. 34, Núm. 4, pp. 1207-1237

2002

  1. Paley-Wiener type theorems for Chébli-Trimèche transforms

    Publicationes Mathematicae, Vol. 60, Núm. 3-4, pp. 347-358

  2. Generalized convolution for the discrete Jacobi transformation

    Acta Mathematica Hungarica, Vol. 96, Núm. 1-2, pp. 1-19

  3. Distributional fourier transform and convolution associated to Chébli-Trimèche hypergroups

    Monatshefte fur Mathematik, Vol. 134, Núm. 4, pp. 265-286

  4. Chébli-Trimèche hypergroups and W-type spaces

    Journal of Mathematical Analysis and Applications, Vol. 271, Núm. 2, pp. 359-373